# SDR FDEA202112173100

- Difficulty date: December 17, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 92,908 hours, 21,886 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC157504
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - WING SIDE INBOARD FLAP OUTBOARD HINGE ACTUATOR ATTACH OUTBOARD LUG   HOLE BORE FOUND CORROSION. CORROSION AT RIGHT WING - WING SIDE INBOARD FLAP OUTBOARD HINGE ACTUATOR ATTACH   OUTBOARD LUG HOLE BORE (#4 HOLE) REWORKED AND FOUND WITHIN LIMIT AS PER MD-11 CMM   57-44-07. OVERSIZED REPAIR BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11   CMM 57-44-07 AND E.A.# 1-5750-87636 I PART 3 STEP 3A AND STEP 3B, TITLE: WINGS- FLIGHT   SURFACES- RH WING- INBD FLAP OUTBD FWD HINGE (WING SIDE) REPAIR- PSE 57.55.01.1   INSPECTION. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. (WRI : 57501410 FOR DETAILS)
